Conforti, M, Cornuejols, G and Vuskovic, K (2004) Decomposition of odd-hole-free graphs by double star cutsets and 2-joins. Discrete Applied Mathematics, 141 (1-3). 41 - 91 . ISSN 0166-218XFull text available as:
Available under licence : See the attached licence file.
In this paper we decompose odd-hole-free graphs (graphs that do not contain as an induced subgraph a chordless cycle of odd length greater than three) with double star cutsets and 2-joins into bipartite graphs, line graphs of bipartite graphs and the complements of line graphs of bipartite graphs.
|Copyright, Publisher and Additional Information:||© 2004, Elsevier. This is an author produced version of a paper published in Discrete Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.|
|Institution:||The University of Leeds|
|Academic Units:||The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)|
|Depositing User:||Symplectic Publications|
|Date Deposited:||18 Jun 2012 14:53|
|Last Modified:||08 Jun 2014 21:24|